# SDR EE4Y2020060411435

- Difficulty date: June 4, 2020
- Submitted: June 4, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N90NA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000070
- Aircraft time: 37,577 hours, 18,311 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Angle
- Part number: 19003286005
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 PYLON ATTACHING POINT O/ SIDE SURFACE WITH CORROSION, THE MENTIONED DAMAGED WAS REPAIRED BY ETD2020-190-005456.
